MAUDE Adverse Event Report: ABBOTT MEDICAL Amplatzer Muscular VSD Occluder; Transcatheter Septal Occluder

ABBOTT MEDICAL Amplatzer Muscular VSD Occluder; Transcatheter Septal Occluder
Model Number 9-VSD-MUSC-006
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hemolysis (1886); Insufficient Information (4580)
Date of Event 06/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that (b)(6) 2026, an unknown size amplatzer muscular vsd occluder was implanted in the patient.On (b)(6) 2026, the occluder was successfully explanted.

Brand Name
Amplatzer Muscular VSD Occluder
Common Device Name
Transcatheter Septal Occluder
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25817813
Report Number2135147-2026-04846
Device Sequence Number13445334
Product Code MLV
UDI-Device Identifier00811806011790
UDI-Public(01)00811806011790(17)291031(10)10607212
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P040040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-VSD-MUSC-006
Device Catalogue Number9-VSD-MUSC-006
Device Lot Number10607212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date07/14/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown